Advanced SearchSearch Tips
A Note on Subnormal and Hyponormal Derivations
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 2,  2008, pp.281-286
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.2.281
 Title & Authors
A Note on Subnormal and Hyponormal Derivations
Lauric, Vasile;
  PDF(new window)
In this note we prove that if A and are subnormal operators and is a bounded linear operator such that AX - XB is a Hilbert-Schmidt operator, then f(A)X - Xf(B) is also a Hilbert-Schmidt operator and , for f belonging to a certain class of functions. Furthermore, we investigate the similar problem in the case that S, T are hyponormal operators and is such that SX - XT belongs to a norm ideal (J, ) and prove that f(S)X - Xf(T) J and , for f in a certain class of functions.
subnormal derivations;hyponormal derivations;
 Cited by
E. M. Dynkin, Functional calculus based on Cauchy-Green's formula (Russian), Researches in linear operators and function theory. III, Leningrad. Otdel. Mat. Inst. Steklov. (LOMI), (1972), 33-39.

E. M. Dynkin, Pseudo-analytic extension of smooth functions. The uniform scale (Russian), Theory of functions and functional analysis, Central Econom. Mat. Inst. Acad. Sci. SSSR, Moscow, (1976), 40-73.

T. Furuta, An extension of the Fuglede-Putnam theorem to subnormal operators using a Hilbert-Schmidt norm inequality, Proc. Amer. Math. Soc., 81(1981), 240-242. crossref(new window)

F. Kittaneh, On Lipschitz functions of normal operators, Proc. Amer. Math. Soc., 94(1985), 416-418. crossref(new window)

M. Putinar and M. Matin, Lectures on Hyponormal Operators, Birkauser Verlag, Boston, 39(1989).

D. Voiculescu, Some results on norm ideal perturbation of Hilbert space operators, J. Operator Theory, 2(1979), 3-37.

G. Weiss, Fuglede's commutativity theorem modulo the Hilbert-Schmidt class and generating functions for matrix operators. II, J. Operator Theory, 5(1981), 3-16.

G. Weiss, The Fuglede commutativity theorem modulo operator ideals, Proc. Amer. math. Soc., 83(1981), 113-118. crossref(new window)

G. Weiss, An extension of the Fuglede commutativity theorem modulo the Hilbert-Schmidt class to operators of the form MnXNn, Trans. Amer. Math. Soc., 278(1983), 1-20